# SDR MASA2011081703501

- Difficulty date: August 16, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,911 hours, 13,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
